Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 404928, 26 pages
http://dx.doi.org/10.1155/2012/404928
Research Article

Existence of Subharmonic Periodic Solutions to a Class of Second-Order Non-Autonomous Neutral Functional Differential Equations

1Department of Mathematics, Hunan University, Changsha 410082, China
2Department of Mathematics, Wilfrid Laurier University, Waterloo, ON, Canada N2L 3C5

Received 27 December 2011; Accepted 18 January 2012

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2012 Xiao-Bao Shu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Claeyssen, “The integral-averaging bifurcation method and the general one-delay equation,” Journal of Mathematical Analysis and Applications, vol. 78, no. 2, pp. 429–439, 1980. View at Publisher · View at Google Scholar
  2. J. L. Massera, “The existence of periodic solutions of systems of differential equations,” Duke Mathematical Journal, vol. 17, pp. 457–475, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Yoshizawa, Stability Theory by Liapunov's Second Method, The Mathematical Society of Japan, 1966.
  4. J. L. Kaplan and J. A. Yorke, “Ordinary differential equations which yield periodic solutions of differential delay equations,” Journal of Mathematical Analysis and Applications, vol. 48, pp. 317–324, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. B. Grafton, “A periodicity theorem for autonomous functional differential equations,” Journal of Differential Equations, vol. 6, pp. 87–109, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. D. Nussbaum, “Periodic solutions of some nonlinear autonomous functional differential equations,” Annali di Matematica Pura ed Applicata, vol. 10, pp. 263–306, 1974. View at Google Scholar · View at Zentralblatt MATH
  7. J. Mawhin, “Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces,” Journal of Differential Equations, vol. 12, pp. 610–636, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH